MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1841 to 1860 of 1870

1841
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .1. PI-ANNULI AND CONVEXITY

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.1, pp.165 - 208, 1994-07

1842
The Margulis lemma and the thick and thin decomposition for convex real projective surfaces

Choi, Suhyoungresearcher, ADVANCES IN MATHEMATICS, v.122, no.1, pp.150 - 191, 1996-09

1843
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, Jungkeun, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

1844
The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

1845
Geometric structures on orbifolds and holonomy representations

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.104, no.1, pp.161 - 199, 2004-03

1846
The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

1847
i-Convexity of Manifolds with Real Projective Structures

Choi, Suhyoung, Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548, 1994-10

1848
The classification of real projective structures on compact surfaces

Choi, Suhyoung; Goldman, William M., Bulletin (New Series) of the American Mathematical Society, v.34, no.2, pp.161-171, 1997-04

1849
CONVEX REAL PROJECTIVE-STRUCTURES ON CLOSED SURFACES ARE CLOSED

Choi, Suhyoungresearcher; Goldman, WM, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.118, no.2, pp.657 - 661, 1993-06

1850
Strongly almost trivial theta-curves

Huh, Y; Jin, Gyo Taekresearcher; Oh, S, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.2, pp.153 - 164, 2002-03

1851
Planar laces

Jin, Gyo Taekresearcher; Kim, H, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.5, pp.797 - 813, 2002-08

1852
There are only finitely many 3-superbridge knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.10, no.2, pp.331 - 343, 2001-03

1853
Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

1854
theta-curve polynomials and finite-type invariants

Huh, Y; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.555 - 564, 2002-06

1855
A computation of superbridge index of knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.3, pp.461 - 473, 2002-05

1856
An elementary set for theta(n)-curve projections

Huh, Y; Jin, Gyo Taekresearcher; Oh, S, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.8, pp.1243 - 1250, 2002-12

1857
Polygonal knots

JIN,GYO TAEKresearcher; KIM,HYOUNG SEOK, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.30, no.2, pp.371 - 383, 1993-08

1858
On the computation of roll waves

Jin, S; Kim, Yong Jungresearcher, ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, v.35, no.3, pp.463 - 480, 2001

1859
On the numerical solution of a driven thin film equation

Ha, Youngsoo; Kim, Yong Jungresearcher; Myers, Tim G., JOURNAL OF COMPUTATIONAL PHYSICS, v.227, no.15, pp.7246 - 7263, 2008-07

1860
Finding branch-decompositions and rank-decompositions

Hlineny, P; Oum, Sang-ilresearcher, SIAM JOURNAL ON COMPUTING, v.38, no.3, pp.1012 - 1032, 2008

Discover

rss_1.0 rss_2.0 atom_1.0